Type

Report

Authors

Michael P Keane
Dimitrios Tryfonopoulos
Timothy J McDonnell
Sumainizah Sukor
Elaine Ni Mhurchu
Emer Kelly

Subjects

Pharmacology

Topics
female drug therapy breast neoplasms complications antibodies monoclonal humanized antineoplastic combined chemotherapy protocols chemically induced antibodies monoclonal pneumothorax lung neoplasms oxygen inhalation therapy quinazolines trastuzumab humans middle aged lapatinib therapy adverse effects lymphangioleiomyomatosis neoplasms second primary

Chemotherapy-associated recurrent pneumothoraces in lymphangioleiomyomatosis. (2010)

Abstract Lymphangioleiomyomatosis is a rare cause of pneumothorax in women. We present the case of a 48-year-old woman with lymphangioleiomyomatosis, who had never had a pneumothorax prior to commencing chemotherapy for breast cancer. During chemotherapy she developed 3 pneumothoraces and 2 episodes of pneumomediastinum. We suggest that the pneumothoraces were caused by the chemotherapy. To our knowledge, this is the first reported case of chemotherapy triggering pneumothoraces in a woman with lymphangioleiomyomatosis.
Collections Ireland -> University College Dublin -> PubMed

Full list of authors on original publication

Michael P Keane, Dimitrios Tryfonopoulos, Timothy J McDonnell, Sumainizah Sukor, Elaine Ni Mhurchu, Emer Kelly

Experts in our system

1
Michael P Keane
University College Dublin
Total Publications: 23